# SDR C77A2020012800054

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092574005
- Condition: Burned
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AREA 1, AFFECTING THE CENTER FUSELAGE I LOWER RIGHT SKIN PANEL (P/N 170-92574-005) JUST FORWARD OF FR23 AND ABOVE STGR-13R COULD NOT BE REPAIRED THROUGH A MINOR REPAIR IN ACCORDANCE WITH SRM 53-00-00/REPAIR 03P BECAUSE THE AFFECTED HOLE SIZE EXCEEDED THE ALLOWABLE LIMITS. EAMS REQUESTED AND RECEIVED A REPAIR FOR THE AFFECTED HOLE IN THE FORM OF ETD2020-170-002280, WHICH PROVIDES TWO OPTIONS TO ACCOMPLISH A PERMANENT REPAIR. OPTION 1 IS TO REAM THE HOLE TO REMOVE THE DAMAGE AND INSTALL REPAIR BUSHING PER SRM PART II 51-10-07, CASE 1. OPTION 2 IS TO CUT OUT THE DAMAGE AND INSTALL A REPAIR DOUBLER. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH OPTION 1, WHICH IS THE PERMANENT REPAIR OF DAMAGE AROUND A FASTENER HOLE BY REAMING THE HOLE AND INSTALLING A REPAIR BUSHING.  BECAUSE THE CENTER FUSELAGE I LOWER RIGHT SKIN IS A PSE AND THE EO IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  OPTION 1 DOES NOT REQUIRE SUPPLEMENTAL FOLLOW-ON INSPECTIONS PER ETD2020-170-002280. EO E175-53MR-486 IS BEING ACCOMPLISHED BY WO 2821166
